Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Humira Problems

Humira Problems

Thankfully my rheumy has failed this drug, but I'm wondering if the side effects are now permanent
I started immediately with really severe headaches, my pain increased each time I took it and also feels different, like it's not only in my joints anymore it's in my tendons muscles and cartilage ( even my nose!!), I have soft bumps appear on my wrists and hard lumps on underside of joints, my throat is permanently swollen and the pain in the soles of my feet is awful and to top it off I have… read more

A myRAteam Member said:

Humira gave me severe leg weakness and stiffness, But it works for multiple people. You sound like you are allergic to Humira. I have been on embrel and Orencia, they both worked well for years. Don;t be afraid.

posted almost 6 years ago
A myRAteam Member said:

@A myRAteam Member

Some RA drugs can put you in a medically induced Lupus. I had that & sounds like a lot of similar symptoms. Ask your Rheumy & see what they say. I'm now on Rituxan infusions. It treats both RA & Lupus. Hope it helps, blessings to you!

posted almost 6 years ago
A myRAteam Member said:

I had good luck with humira for 1.5
Years then I got a horrible blood infection and almost died I
Used retuxin after that but way to expensive and I didn't feel like it helped me.

posted almost 6 years ago
A myRAteam Member said:

@A myRAteam Member
I'll be continuing the methotrexate with the Humira, that's what I'm worried about.
I'm not suprised you're worried about starting new medication it sounds like you struggle to tolerate these drugs.
I inject the Methotrexate as taking it orally made me desperately ill and my hair, eyebrows, eyelashes fell out and my leg hairs stopped growing (saved on shaving lol). Injecting stops most of that horrific nausea thank goodness.

posted almost 6 years ago
A myRAteam Member said:

Hi Rebecca, I hope you will be fine on it and it helps but I understand your worry.
I am the one in a thousand people that react badly to everything! I have been in hospital 2 times for a month each with serious drug reactions. So I'm sure you will be fine as most people won't react like me.
I think she said it takes 2 weeks to clear from system but it's been nearly 3 for me now, and usually steroids work for me short term ( long term I get Cushing's syndrome ) but they have had no effect hence the reason I feel it's humira that has had this effect on me along with the fact that I felt different from the first injection.
Still waiting for new prescription of abatacept to be delivered and reasonably petrified of taking yet another new drug.
I didn't like methotrexate either, my hair fell out and it felt like I was loosing 3 days out of every week of my life feeling pants!
Will you continue mtx while on humira or ween off it?
Good luck

posted almost 6 years ago
Already a Member? Log in